# SDR IPXA2023090594098

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,981 hours, 12,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR DAMPER CYLINDER HAS LOW PRESSURE.  REMOVED CREW 1 ENTRY DOOR DAMPER AND EMERGENCY CYLINDER IAW AMM 52-10-14-0401. INSTALLED NEW L1 DOOR DAMPER AND EMERGENCY CYLINDER REF MM 52-10-14-4. ESR: 52-11-05B.
